# SDR A6WA201240268

- Difficulty date: January 31, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AT FS 310 AT SVC DOOR SURROUND STRUCTURE IS DAMAGED ( FWD SIDE OF DOOR) ALSO WRONG HARDWARE ON BRACKET FABRICATED NEW BRACKET IAW SRM 51-42-16, INSTALLED NEW BRACKET IAW SRM 51-42-21.
